# SDR AALA961745

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1450A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11459
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Condition: Tripped
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - FLT T1140 - AFTER TAKEOFF ORD, GROUND/FLIGHT CONTROL DID NOT SWITCH TO FLIGHT.  GEAR OVERRIDE BUTTON REQUIRED TO RAISE LANDING GEAR.  AIRCRAFT PROCEEDED TO MSP AND LANDED WITHOUT INCIDENT.  RERACKED LANDING GEAR PROXIMITY SWITCH CONTROL UNIT.  CHECKED AND CLEANED LANDING GEAR PROXIMITY CONTROL UNIT SENSORS AND SENSOR WIRING.  ACCOMPLISHED BITE CHECK OF LANDING GEAR PROXIMITY SWITCH CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
